RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1127–1128 (Mi de9981)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On the determination of a boundary condition from a finite set of eigenvalues

A. M. Akhtyamov

Bashkir State University, Ufa

Full text: PDF file (419 kB)

English version:
Differential Equations, 1999, 35:8, 1141–1143

Bibliographic databases:
UDC: 517.984.5
Received: 07.08.1997

Citation: A. M. Akhtyamov, “On the determination of a boundary condition from a finite set of eigenvalues”, Differ. Uravn., 35:8 (1999), 1127–1128; Differ. Equ., 35:8 (1999), 1141–1143

Citation in format AMSBIB
\Bibitem{Akh99}
\by A.~M.~Akhtyamov
\paper On the determination of a boundary condition from a finite set of eigenvalues
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1127--1128
\mathnet{http://mi.mathnet.ru/de9981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741637}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1141--1143


Linking options:
  • http://mi.mathnet.ru/eng/de9981
  • http://mi.mathnet.ru/eng/de/v35/i8/p1127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Appl. Industr. Math., 4:1 (2010), 1–5  mathnet  crossref
    2. G. F. Safina, “Sokhranenie chastot kolebanii truby s zhidkostyu”, Sib. zhurn. industr. matem., 15:3 (2012), 124–134  mathnet
    3. A. M. Akhtyamov, R. R. Kumushbaev, “Identification of a polynomial in nonseparated boundary conditions in the case of a multiple zero eigenvalue”, Ufa Math. J., 7:1 (2015), 13–18  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:81
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019